Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 37, NWS Green Bay, WI

June 15, 20226 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 15, 2022, 5:58 PM CDT for 6 counties in Wisconsin. It was in force for 32 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 5:58 PM CDT (22:58 UTC)
Expired
Jun 15, 2022, 6:30 PM CDT
In force
32 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Langlade County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 59 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:09 PM CDTTORNADO1 Ne Leeman, WIEF-1 TORNADO. 94 MPH MAX WIND SPEEDS. 6/15/22 6:09 PM - 6:18 PM. DAMAGE SURVEY CONDUCTED BY NWS ON 6/16/22. DAMAGE TO FARM BUILDINGS AND SILOS. TREES HAD TRUNKS SNAPPED. DELAYED REPORT.
Jun 15, 6:12 PM CDTTSTM WND DMG1 Ne Mountain, WITREES UPROOTED OR SNAPPED. ROOF WAS BLOWN OFF.
Jun 15, 6:14 PM CDTTORNADONavarino, WIDELAYED REPORT. STORM SURVEY TEAM CONFIRMED AN EF1 TORNADO IN NAVARINO. ADDITIONAL DETAILS WILL BE AVAILABLE IN THE NEXT FEW DAYS.
Jun 15, 6:14 PM CDTTORNADONavarino, WIOBSERVED TORNADO TOUCHED DOWN IN NAVARINO.
Jun 15, 6:17 PM CDTTSTM WND DMG1 Ne Mountain, WITREES UPROOTED OR SNAPPED.
Jun 15, 6:19 PM CDTTSTM WND DMG3 Wnw Angelica, WINWS STORM SURVEY FOUND LARGE PORTION OF ROOF UPLIFTED FROM METAL BUILDING SYSTEM. ESTIMATED WIND SPEEDS OF 79 MPH. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:28 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1556 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

816 
WUUS53 KGRB 152258
SVRGRB
WIC067-078-083-087-115-135-152330-
/O.NEW.KGRB.SV.W.0037.220615T2258Z-220615T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
558 PM CDT Wed Jun 15 2022

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Menominee County in northeastern Wisconsin...
  Eastern Waupaca County in northeastern Wisconsin...
  Oconto County in northeastern Wisconsin...
  Northwestern Outagamie County in northeastern Wisconsin...
  Southeastern Langlade County in north central Wisconsin...
  Central Shawano County in northeastern Wisconsin...

* Until 630 PM CDT.

* At 557 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles northwest of Neopit to near Big Smokey Falls
  to near New London, moving northeast at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  White Lake, South Branch and Big Smokey Falls around 605 PM CDT.
  Gardner Dam Scout Camp around 610 PM CDT.
  Mountain and Bear Paw Scout Camp around 615 PM CDT.

Other locations in the path of these severe thunderstorms include
Navarino Wildlife Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.

&&

LAT...LON 4434 8890 4489 8889 4511 8891 4536 8845
      4530 8831 4520 8831 4520 8821 4493 8819
      4466 8833
TIME...MOT...LOC 2257Z 234DEG 56KT 4506 8889 4497 8869 4438 8883 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Uhlmann
2 follow-up statements
604 
WWUS53 KGRB 152318
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
618 PM CDT Wed Jun 15 2022

WIC067-152328-
/O.CAN.KGRB.SV.W.0037.000000T0000Z-220615T2330Z/
Langlade WI-
618 PM CDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANGLADE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.

LAT...LON 4501 8872 4512 8870 4512 8864 4520 8864
      4520 8868 4524 8867 4536 8845 4530 8831
      4520 8831 4520 8821 4493 8819 4466 8833
      4445 8871
TIME...MOT...LOC 2318Z 234DEG 56KT 4525 8853 4516 8833 4457 8847 

$$

WIC078-083-087-115-135-152330-
/O.CON.KGRB.SV.W.0037.000000T0000Z-220615T2330Z/
Menominee WI-Waupaca WI-Oconto WI-Outagamie WI-Shawano WI-
618 PM CDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN MENOMINEE...NORTHEASTERN WAUPACA...OCONTO...NORTHWESTERN
OUTAGAMIE AND EASTERN SHAWANO COUNTIES...

At 618 PM CDT, severe thunderstorms were located along a line
extending from near Mountain to near Bear Paw Scout Camp to 6 miles
north of Black Creek, moving northeast at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe thunderstorms will remain over mainly rural areas of
eastern Menominee, northeastern Waupaca, Oconto, northwestern
Outagamie and eastern Shawano Counties, including the following
locations... College Of Menominee Nation, Leeman, Underhill, Breed,
Hayes, Landstad, Zachow, Wolf River Bottoms Wildlife Area, Hickory
Corners and Lunds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4501 8872 4512 8870 4512 8864 4520 8864
      4520 8868 4524 8867 4536 8845 4530 8831
      4520 8831 4520 8821 4493 8819 4466 8833
      4445 8871
TIME...MOT...LOC 2318Z 234DEG 56KT 4525 8853 4516 8833 4457 8847 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Uhlmann
566 
WWUS53 KGRB 152329
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
629 PM CDT Wed Jun 15 2022

WIC078-083-087-115-135-152338-
/O.EXP.KGRB.SV.W.0037.000000T0000Z-220615T2330Z/
Menominee WI-Waupaca WI-Oconto WI-Outagamie WI-Shawano WI-
629 PM CDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MENOMINEE...
NORTHEASTERN WAUPACA...OCONTO...NORTHWESTERN OUTAGAMIE AND EASTERN
SHAWANO COUNTIES WILL EXPIRE AT 630 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.

Remember, a Severe Thunderstorm Warning still remains in effect for
Southern Oconto and Eastern Shawano Counties

LAT...LON 4501 8872 4512 8870 4512 8864 4520 8864
      4520 8868 4524 8867 4536 8845 4530 8831
      4520 8831 4520 8821 4493 8819 4466 8833
      4445 8871
TIME...MOT...LOC 2328Z 234DEG 56KT 4534 8836 4525 8816 4466 8831 

$$

Uhlmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:53 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 15, 5:53 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
553 PM CDT Wed Jun 15 2022

Updated aviation portion for 00Z TAF issuance
and new information added to update section

.UPDATE...
Issued at 548 PM CDT Wed Jun 15 2022

Threat for widespread damaging winds in E-C WI has increased
substantially during the past hour. KGRB WSR88D indicating over 90
kt inbounds on 0.5 elevation slice of base velocity. There will
also be a risk of tornadoes with circulations that develop within
the line.

Threat is much lower over N-C WI, but need to see the storms
currently over that area shift off to the east before we can clear
the watch from that area.
&&

.SHORT TERM...Tonight and Thursday
Issued at 235 PM CDT Wed Jun 15 2022

Showers and thunderstorms are currently developing to the west of
the cwa, and even in the western cwa, early this afternoon ahead
of an approaching cold front. Although these storms are currently
not severe, the aforementioned cold front is expected to overcome
the capping inversion in place. Once this occurs, thunderstorms
will have sufficient ingredients for severe weather as SBCAPE
values are 2-3 J/g along with steep mid level lapse rates and very
strong winds just off the surface. If storms are discrete and
supercellular 0-1 km shear values of 15 to 20 knots will be
sufficient for some tornadoes. If storms coalesce into a more
linear mode, as suggested by the hi-res models shortly after
discrete cells form, 0-3 km shear values around 30 knots from the
southwest will raise the threat for QLCS tornadoes if any part of
the line becomes normal to these shear vectors. Given all these
parameters in place, all severe weather modes are on the table
through this evening with damaging winds, large hail, and a few
tornadoes possible.

In addition to severe weather, flash flooding will be possible as
PWAT values soar to 1.5 to 2 inches. Although storms are not
expected to be slow moving, the southern portion of portions of
central and east-central Wisconsin received 1 to 2 inches of rain
during the last 2 days. This would pose an increased threat for
flooding across these areas as soil moisture is already fairly
high.

The storms should exit the area late this evening, with clearing
skies during the overnight hours. A tight pressure gradient on
Thursday will cause surface winds to increase precipitously during
the morning hours, gusting to 40 mph or more at times during the
day on Thursday. Although temperatures will still be warm on
Thursday with highs in the 80s, dew points falling into the 50s
will make for a more pleasant day across the area.

.LONG TERM...Thursday Night Through Wednesday
Issued at 235 PM CDT Wed Jun 15 2022

High pressure will keep the weather dry to end the work week and
into the first part of the weekend as temperatures return to more
seasonable levels. Isentropic lift ahead of a warm front could
bring some showers and isolated thunderstorms late in the weekend.
Instability looks to be fairly limited; therefore, mainly showers
and a few thunderstorms are expected.

Temperatures will soar behind the departing warm front for the
early part of next week, as highs soar back into the 90s away from
Lake Michigan. Some weak shortwaves tracking around the periphery
of the upper level ridge across the western Great Lakes could
bring some isolated to scattered thunderstorm to the region at
times during the early part of the week; however exact timing of
these features is problematic at best this far out.

A cold front will track through the region late Tuesday into
early Wednesday as the upper level ridge breaks down. This will
allow for additional isolated to scattered showers and
thunderstorm through the middle part of the week as temperatures
moderate a bit back into the 80s for Wednesday.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 548 PM CDT Wed Jun 15 2022

The primary aviation issue will be thunderstorms this evening.
Destructive winds are possible in E-C WI.

Gusty surface winds will be the primary aviation weather issue
tomorrow.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....Kurimski
LONG TERM......Kurimski
AVIATION.......Skowronski
Hazardous weather outlook, Jun 15, 1:54 PM CDT, 4 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
154 PM CDT Wed Jun 15 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
154 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are likely this afternoon and evening.
Damaging winds, large hail, torrential rain, and isolated
tornadoes are the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Southwest winds gusting over 40 mph could produce minor tree or
power line damage on Thursday.

Occasional thunderstorms are possible next week, but it is too
early to pin down specific timing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

LMZ521-522-541>543-161900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
154 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected late this afternoon and evening. Strong
to severe storms are likely, with strong winds, large hail, and
isolated waterspouts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Small Craft Advisory is in effect for southwest winds gusting
to around 30 knots Thursday.

Occasional thunderstorms are possible next week. Any thunderstorm
would pose a hazard to mariners.

Kurimski

In the hours before

Special weather statement, Jun 15, 4:25 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Green Bay WI
425 PM CDT Wed Jun 15 2022

WIZ018-030-152200-
Marathon WI-Lincoln WI-
425 PM CDT Wed Jun 15 2022

...Strong thunderstorms crossing central WI will impact portions of
southern Lincoln and western Marathon Counties through 500 PM CDT...

At 425 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Colby, or 20 miles west of Wausau, moving northeast at
50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Merrill and Council Grounds State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for central and
north central Wisconsin.

&&

LAT...LON 4503 9031 4504 9020 4512 9019 4512 9005
      4528 9004 4530 8950 4469 8976 4469 9032
TIME...MOT...LOC 2125Z 208DEG 50KT 4486 9005

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Uhlmann
Special weather statement, Jun 15, 4:36 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
436 PM CDT Wed Jun 15 2022

WIZ005-010-011-018-152215-
Vilas WI-Oneida WI-Forest WI-Lincoln WI-
436 PM CDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of northeastern
Lincoln, northwestern Forest, southeastern Vilas and eastern Oneida
Counties through 515 PM CDT...

At 435 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rhinelander, moving northeast at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Headwaters Wilderness.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for north central
and northeastern Wisconsin.

&&

LAT...LON 4605 8887 4577 8867 4572 8868 4572 8864
      4564 8858 4546 8950 4584 8969 4610 8899
TIME...MOT...LOC 2135Z 237DEG 32KT 4567 8937

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Uhlmann
Local storm report, Jun 15, 5:04 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
06/15/2022  M53.00 MPH       WOOD               WI   ASOS

&&

SAC
Local storm report, Jun 15, 5:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     PLOVER                  44.45N 89.53W
06/15/2022  M51.00 MPH       PORTAGE            WI   CO-OP OBSERVER

&&

SAC
Local storm report, Jun 15, 5:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     WAUTOMA                 44.06N 89.28W
06/15/2022  M66.00 MPH       WAUSHARA           WI   ASOS

&&

SAC
Local storm report, Jun 15, 5:39 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
539 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     REDGRANITE              44.03N 89.09W
06/15/2022  E70.00 MPH       WAUSHARA           WI   TRAINED SPOTTER

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:38 AM CDTSpecial Weather StatementGRBMarathon, Wood37 min
Jun 15, 3:03 AM CDTGale WatchGRB12 hr
Jun 15, 3:41 AM CDTSpecial Weather StatementGRBMarathon49 min
Jun 15, 4:17 AM CDTSpecial Weather StatementGRBLanglade28 min
Jun 15, 4:21 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Shawano39 min
Jun 15, 4:56 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida34 min
Jun 15, 5:16 AM CDTSpecial Weather StatementGRBVilas44 min
Jun 15, 5:52 AM CDTSpecial Weather StatementGRBForest23 min
Jun 15, 5:56 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest19 min
Jun 15, 12:59 PM CDTSpecial Weather StatementGRBPortage46 min
Jun 15, 3:07 PM CDTSmall Craft AdvisoryGRB31 hr
Jun 15, 3:57 PM CDTSpecial Weather StatementGRBLincoln33 min
Jun 15, 4:19 PM CDTTornado WarningGRBWood26 min
Jun 15, 4:25 PM CDTSpecial Weather StatementGRBMarathon35 min
Jun 15, 4:36 PM CDTSpecial Weather StatementGRBForest, Oneida39 min
Jun 15, 4:48 PM CDTSevere Thunderstorm WarningGRBPortage, Wood57 min
Jun 15, 4:57 PM CDTTornado WarningGRBLanglade, Lincoln, Marathon33 min
Jun 15, 4:59 PM CDTTornado WarningGRBPortage, Wood31 min
Jun 15, 5:02 PM CDTSevere Thunderstorm WarningGRBWaushara60 min
Jun 15, 5:13 PM CDTTornado WarningGRBWaushara32 min
Jun 15, 5:22 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Outagamie, Shawano, Waupaca38 min
Jun 15, 5:28 PM CDTTornado WarningGRBLanglade, Marathon32 min
Jun 15, 5:40 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBOutagamie, Waupaca, Winnebago65 min
Jun 15, 5:41 PM CDTTornado WarningGRBMenominee, Shawano19 min
Jun 15, 5:49 PM CDTTornado WarningGRBOutagamie, Waupaca, Waushara26 min
Jun 15, 5:54 PM CDTSevere Thunderstorm Warning Destructive damage threatGRBOutagamie, Waupaca, Winnebago36 min
Jun 15, 5:56 PM CDTTornado WarningGRBOutagamie, Shawano, Waupaca34 min
Jun 15, 5:59 PM CDTSpecial Marine WarningGRB2 hr
Jun 15, 6:01 PM CDTTornado WarningGRBForest, Langlade, Oconto29 min
Jun 15, 6:15 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBBrown, Calumet, Door, Kewaunee, Marinette, Oconto and 4 more45 min
Jun 15, 6:17 PM CDTTornado WarningGRBBrown, Outagamie28 min
Jun 15, 6:17 PM CDTTornado WarningGRBOconto, Shawano28 min
Jun 15, 6:23 PM CDTSpecial Weather StatementGRBMarinette, Oconto52 min
Jun 15, 6:34 PM CDTTornado WarningGRBMarinette26 min
Jun 15, 6:39 PM CDTTornado WarningGRBMarinette, Oconto36 min
Jun 15, 6:40 PM CDTTornado WarningGRBMarinette20 min
Jun 15, 6:43 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Winnebago28 min
Jun 15, 6:51 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBBrown, Door, Kewaunee, Marinette, Oconto69 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.